# SDR DLM88980441

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: Tail Compt
- Stage of operation: AP
- Nature of condition: B, K
- Precautionary procedure: K

## Discrepancy

SMELLED SMOKE IN CABIN WHEN APU STARTED ON APPROACH.  FOUND LEAKING HYDRAULIC LINE IN TAIL COMPARTMENT.  REPAIRED, PERFORMED DUCT BURN-OUT.
